# SDR AALA202208199987

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 55,804 hours, 36,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING TASK CARD 26T80025003 CHECK OF PASSENGER DOOR SLIDE RESERVOIRS. FOUND RIGHT AFT DOOR ASSIST DAMPENER PRESSURE BELOW 500 PSI. SERVICED RIGHT AFT DOOR ASSIST DAMPENER PER AMM 52-10-10.
